What Medicines Affect The Working System Of The Kidneys?
I want to ask whether all substances in all drugs can interfere with the working system of the kidneys? If not, what substances interfere with the working system of the kidneys? Then if you take drugs in the long run what will happen to our kidneys? Thank you in advance…
hello .. thanks for the question ..
each drug has its own system of work, benefits and side effects. most drugs are excreted or excreted through the kidneys after passing through processes in the body to absorb its benefits, so if you consume drugs excessively and long-term risk of causing damage or impaired kidney function to cause kidney failure. but not all drug residue is excreted through the kidneys in the form of urine / urine, it can also be excreted in feces / stool or feces. the most common drugs that can cause kidney damage are antibiotics, medications to regulate blood pressure, non-steroidal anti-inflammatory drugs (commonly used for pain and fever relief drugs), medications for the stomach, drugs to treat gout complaints, and others. therefore, in consuming drugs it is advisable to consult in advance to the doctor to find out and reduce the side effects that can be caused by the drugs to be consumed. in addition, if you experience complaints or illnesses, a more complete examination (such as a physical examination, kidney examination and blood test) is needed before the doctor gives the appropriate treatment. the thing you need to remember and pay attention to is the consumption of drugs only according to doctor's recommendations especially hard drugs / labeled must be according to doctor's prescription even though most of these drugs are sold freely, usually drink lots of water (2 liters / day), consume healthy and nutritious food, if has long / used to consume drugs and complaints of low back pain, pain during urination, shortness of breath, swollen limbs, or other symptoms that interfere with your daily activities, you should immediately see the nearest doctor.
hopefully can help..